# SDR ZW0A0104301

- Difficulty date: June 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 5,107 hours, 2,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105610001
- Location: Seat 21a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT 21A THE EMERGENCY EXIT SIDEWALL LIGHT COVER WAS MISSING.  REPLACED THE COVER.  CHECK-C 10-27-00 STL.  --CLOSED--
